American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55E45) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Haynes R. Miller, Douglas C. Ravenel and W. Stephen Wilson. Novikov's ${\text{Ext}}^2$ and the nontriviality of the gamma family. Bull. Amer. Math. Soc. 81 (1975) 1073-1075. MR 0380790.
Abstract, references, and article information   
View Article: PDF

[2] Raphael Zahler. Existence of the stable homotopy family $\left\{ {\gamma _t } \right\}$. Bull. Amer. Math. Soc. 79 (1973) 787-789. MR 0324694.
Abstract, references, and article information   
View Article: PDF

[3] J. C. Becker and R. E. Schultz. Spaces of equivariant self-equivalences of spheres. Bull. Amer. Math. Soc. 79 (1973) 158-162. MR 0322859.
Abstract, references, and article information   
View Article: PDF

[4] Daniel S. Kahn and Stewart B. Priddy. Applications of the transfer to stable homotopy theory. Bull. Amer. Math. Soc. 78 (1972) 981-987. MR 0309109.
Abstract, references, and article information   
View Article: PDF

[5] Raphael Zahler. The Adams-Novikov spectral sequence for the spheres. Bull. Amer. Math. Soc. 77 (1971) 169-174. MR 0300286.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1